全部 标题 作者
关键词 摘要

OALib Journal期刊
ISSN: 2333-9721
费用:99美元

查看量下载量

相关文章

更多...

Explicit Equimodular Curves for Prism-Graph Chromatic Polynomials and the Beraha-Kahane-Weiss Limit Set

DOI: 10.4236/ajcm.2026.161002, PP. 14-26

Keywords: Chromatic Polynomial, Chromatic Roots, Prism Graphs, Cyclic Ladders, Beraha-Kahane-Weiss Theorem, Equimodular Curves, Transfer Matrix, Graph Families, Real-Algebraic Curves

Full-Text   Cite this paper   Add to My Lib

Abstract:

For the prism (cyclic ladder) graphs G n = C n ?□? P 2 , the chromatic polynomial admits a four-branch transfer-matrix expansion P( G n ,z )= ∑ j=0 3 ? α j ( z ) λ j ( z ) n , λ 0 ( z )= z 2 ?3z+3 , λ 1 ( z )=1?z , λ 2 ( z )=3?z , λ 3 ( z )=1 , with explicit polynomial amplitudes α j ( z ) . By the Beraha-Kahane-Weiss mechanism, accumulation of chromatic roots as n→∞ is confined to loci where two or more

References

[1]  Birkhoff, G.D. (1912) A Determinant Formula for the Number of Ways of Coloring a Map. The Annals of Mathematics, 14, 42-46.
https://doi.org/10.2307/1967597
[2]  Tutte, W.T. (1954) A Contribution to the Theory of Chromatic Polynomials. Canadian Journal of Mathematics, 6, 80-91.
https://doi.org/10.4153/cjm-1954-010-9
[3]  Whitney, H. (1932) The Coloring of Graphs. The Annals of Mathematics, 33, 688-718.
https://doi.org/10.2307/1968214
[4]  Beraha, S., Kahane, J. and Weiss, N.J. (1980) Limits of Chromatic Zeros of Some Families of Maps. Journal of Combinatorial Theory, Series B, 28, 52-65.
https://doi.org/10.1016/0095-8956(80)90055-6
[5]  Biggs, N. (2001) A Matrix Method for Chromatic Polynomials. Journal of Combinatorial Theory, Series B, 82, 19-29.
https://doi.org/10.1006/jctb.2000.2017
[6]  Biggs, N. (2002) Chromatic Polynomials and Representations of the Symmetric Group. Linear Algebra and Its Applications, 356, 3-26.
https://doi.org/10.1016/s0024-3795(01)00610-3
[7]  Shrock, R. (2001) Chromatic Polynomials and Their Zeros and Asymptotic Limits for Families of Graphs. Discrete Mathematics, 231, 421-446.
https://doi.org/10.1016/s0012-365x(00)00336-8
[8]  Sokal, A.D. (2004) Chromatic Roots Are Dense in the Whole Complex Plane. Combinatorics, Probability and Computing, 13, 221-261.
https://doi.org/10.1017/s0963548303006023

Full-Text

Contact Us

service@oalib.com

QQ:3279437679

WhatsApp +8615387084133